Title: Exponential data fitting using multilinear algebra : the decimative case
Authors: Papy, J.M ×
De Lathauwer, Lieven
Van Huffel, Sabine #
Issue Date: 2009
Publisher: Wiley
Series Title: Journal of Chemometrics vol:23 issue:7-8 pages:341-351
ISSN: 0886-9383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
Faculty of Science, Campus Kulak Kortrijk
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science